# SDR AALA20060750

- Difficulty date: September 27, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug MD 83
- Aircraft serial: 53561
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - CEILING EMERGENCY LIGHTS AT SEATS 30DEF INOPERATIVE.  REPLACED BATTERY PACK AT SEAT ROW 30DEF FOR INOPERATIVE CEILING EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
